# SDR ASAA2023090544971

- Difficulty date: September 5, 2023
- Submitted: September 7, 2023
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 57,047 hours, 17,018 cycles
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 350594512
- Part serial: GRTF1464
- Condition: Malfunctioned
- Location: #1 Engine
- Part time: 53,182 hours, 15,668 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE OIL QTY LOW ON SHUTDOWN (10QTS). GROUNDED - YES. INSPECTED #1 ENG AND FOUND STARTER SEIZED AND LEAKING OIL. REPLACED #1 ENG STARTER REF AMM 80-11-01 LK AND OPS CK GOOD. 1EA C/B PULLED AND RESET. SERVICED #1 ENG TO FULL REF AMM 12-13-11 C/N#581293.
